Today has been relatively side effect free. I took my Bupropion at 9am today.

I have found that I am having really strange dreams of a night time. This is coming from someone who NEVER has dreams. So even though a few of these dreams have been nightmares, it’s kind of actually nice to have a dream at all. They say that dreams are introduced by the dopamine chemical (the chemical in which adhd people are mostly deficient in), hence why I never had dreams much before, and why I am now, since taking this medication, actually experiencing dreams most every night.. I’m guessing its due to the fact that this med is working and is actually building up my dopamine.

I could hardly get myself out of bed this morning, I felt so extremely heavy and sluggish.. Like I was on a sedative type drug.. Was horrible. I however soldiered on and got my kids ready and drove them to school.

Driving for me is still very scary! I can’t seem to shake the fact that I could have a seizure from this medication at anytime, anywhere, (not to mention that anyone can get them from this medication, even with no family or self history if seizures, and that obviously includes while driving.) It wouldn’t be so scary if seizures had a sure-fire way of telling your going to have [one] with enough time to pull over, but the sad fact is that most seizures don’t have “auras” or warnings to let you know when they are about to happen. I have heard of people On this medication that have been fine on this med for 6months, even 12 months.. The BAM!… Out of nowhere! SEIZURE! That is something I just can’t stop worrying about. Like these people stated that they felt so healthy, and had such a great sense of well-being, and loved the medication. There was absolutely NO signs of a massive “grand mal” on it’s way!

In the past several years I have had a lot of sinus trouble and damage to my sinuses from infections, so since then I have experienced “olfactory hallucinations” (for those who for know what the heck that means, it’s when the “olfactory bulb” in the nose (the thing that makes you smell things), it stuffs up and causes “smell hallucinations”, so I literally will smell, a burning smell (when no one else can, and even horrible smells like faeces type of smells) and the reason no one else can smell them is because they literally are not there and are 100% a hallucination. because of the sinus damage I have acquired in the past.)….

So getting to the point of my story… A common cause for “olfactory hallucinations” are “simple partial seizures” and since I have been on this medication, I have had out of nowhere FREQUENT olfactory hallucinations, which can be precursors to “grand mal” seizures! ………….this really scares the life out of me! Am having several partial seizure throughout the day? This probably means I’m more susceptible to to have a “grand mal” too!!?!?!?!

To top things off!!! I actually do have a family history of seizures :(.

My dad just recently in his 40’s as 50’s has had several “grand mal” seizures.. But docs did an MRI and said they could see lots of scars on his brain, and that’s probably the cause of the seizures.

Then my half sister (same mum, different dad) she just at the age of 30 developed adult onset epilepsy.

Also, my first cousin on my mums side (my mums sisters daughter)
Also experiences adult onset epilepsy at 27 years of age..where if she doesn’t take her meds she has frequent seizures everyday.

Another scary thing is that when I was a teenager, I had my head “smacked” in to the road (happened 8 years ago) by and abusive partner and when my head hit the road I saw literally a big flash of light… I’m imagine its kind of the same thing as when cartoons bash their head and see stars!?!? Head trauma is a precursor to late adult onset epilepsy and also a contraindication to this medication.
But see I don’t quite know if its really head trauma because I didn’t get a concussion, nor did I get any known brain damage. 2 years ago I had an MRI scan and CT scan of my brains (for something unrelated) and it was completely unremarkable! There was absolutely nothing wrong with my brain. They said it couldn’t look any more normal. So I guess the only conclusion I can come to as to why I saw the flash of light when my head was smacked into the road is that perhaps (and I’ve googled this), perhaps when my head hit the road, the optic nerve felt a force and got jolted…because when any pressure or movement occurs to the optic nerve, it creates a false sense of light. It’s a similar phenomenon to when you close your eyes and put your fingers on your eye lids and push down on them for some time. Eventually you start seeing little stars in your vision that fade away shortly after removing your fingers. (Did all that make sense)?

I guess all these things are just reasons why I worry so much about seizures…
That and the fact that I have a health anxiety disorder, or OCD about health. A lot of my fears are irrational or unrealistic! Even though I’m so scared about a lot of things, I try to tell myself it’s just all in my head and my worry isn’t warranted.

Do you peeps reading this think I’m over worrying?

FACT: ‘Most’ people taking this medication that are going to have a seizure, will have a seizure in the first 8 weeks of taking the Bupropion..

Maybe I will feel better after then? ..

Sorry if I’ve been rambling on… Just a lot on my mind I wanted to release.

1:40pm HEART ARRHYTHMIA.
Chest pains, arm pain, shortness of breath, exhausted, tachycardia.

2:45pm Diagnosis cardiac arrhythmia of unknown origin. EKG Normal except for mild inverted T-waves?

Dr. (reg. GP) said it could be the medication, but I don’t want to stop it, so he said I can stay on it, and if I have another arrhythmia, that I’ll have to stop taking it straight away and then see my psychiatrist ASAP.

Advertisements